Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2009, Article ID 484158, 7 pages
http://dx.doi.org/10.1155/2009/484158
Research Article

Asymptotic Dichotomy in a Class of Fourth-Order Nonlinear Delay Differential Equations with Damping

1Department of Mathematics, Yanbian University, Yanji 133002, China
2Department of Mathematics, Tsing Hua University, Hsinchu 30043, Taiwan

Received 5 December 2008; Revised 15 February 2009; Accepted 26 February 2009

Academic Editor: Agacik Zafer

Copyright © 2009 Chengmin Hou and Sui Sun Cheng. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Tiryaki and M. F. Aktaş, “Oscillation criteria of a certain class of third order nonlinear delay differential equations with damping,” Journal of Mathematical Analysis and Applications, vol. 325, no. 1, pp. 54–68, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. G. S. Ladde, V. Lakshmikantham, and B. G. Zhang, Oscillation Theory of Differential Equations with Deviating Arguments, vol. 110 of Monographs and Textbooks in Pure and Applied Mathematics, Marcel Dekker, New York, NY, USA, 1987. View at Zentralblatt MATH · View at MathSciNet
  3. Z. G. Ouyang and Y. K. Li, “Monotone solutions of even-order delay differential equations,” Journal of Mathematical Research and Exposition, vol. 24, no. 2, pp. 321–327, 2004. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet